# SDR TRAX200701587

- Difficulty date: October 24, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 11,835 hours, 10,115 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Bs 640-625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER WEB OF ENGINE SUPPORT BEAM BETWEEN FS 640.0 AND FS 625.00 IS CRACK AT RBL 8.0.
